# SDR VTZA96309

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 7008470822
- Condition: Failed
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6418 - IAD-BOS - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO RADAR INOP, WEATHER WOULD NOT PERMIT AIRCRAFT TO CONTINUE TO BOS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RADAR RIGHT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
